# SDR KCSA2022121528

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N401KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34016
- Aircraft time: 59,762 hours, 11,752 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Capacitor
- Condition: Blown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOUD NOISE OBSERVED FRM OVEN WHEN OPERATING IT FOLLOWED BY UNUSUAL SMELL, WHICH DISSIPATED IMMEDIATELY. UTILITY L/R OFF AS A PRECAUTION. TROUBLESHOT IN ACCORDANCE WITH FIM 21-00 TASK 810 DISCOVERED BLOWN CAPACITOR ON OVEN CONTROL UNIT SEE LOGPAGE 100121176, ITEM BLOCK 100121177 BELOW. REFERENCE WRITEUP 100121176 ABOVE, DISCOVERED BAD CAPACITOR ON OVEN CONTROL UNIT. TRANSFERRED TO DMI #100121177 IN ACCORDANCE WITH MEL 25-20-1 AND KA NEF #9 CATEGORY D DUE 4/13/22 MAINTENANCE PROCEDURES COMPLIED WITH PLACARDS INSTALLED. PULLED CIRCUITBREAKER ON GALLEY OVEN Y7PC001 FOR COMPANY CONVENIENCE. ACCOMPLISHED E-50 CONTROL #22-144 PULLED AND COLLARED GALLEY OVEN CIRCUITBREAKER APPROVED FOR CARRYOVER 100121179 MAINTENANCE PROCEDURES COMPLIED WITH, PLACARDS INSTALLED REFERENCE DMI #100121177
